Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Grey, oily thin hair. Prescribed follihair, kz-lotion. Will it increase hair volume?

H Dr ,I am 27 year old and having grey hair from last three years..Even my hairs are to oily that i have to wash laternate days. Went to dermatologist and he suggested me the medicine follihair for 40 days and cacirol thrice in one month. and kz lotion to apply on my scalp ..Will all this will be helpful..?.I am having very thin hair .Want to increase the volume of my hair.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  740
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Richa.

I do understand your trepidation as both men & women are equally concerned about hair loss nowadays.

You have just visited a dermatologist who will have assessed you & then given you the medications. Have faith. They are all good. But to give you an oinion online whether they will work would be a touch flippant on my part. Yes, the oiliness you feel should go down but it may take time for hair to regrow.

If you want to increase volume, then might i suggest autologous stem cell injections into your scalp that a competent dermatologist would be happy to oblige you with. If in Bangalore, you are most welcome to come over to my set-up. Cheers & wish you a full thick head of hair soon.

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore
Answered: Fri, 23 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor